CSN Login
Members Online: 7

You are here

Camptosar CPT11

Julie 44
Posts: 479
Joined: Oct 2008

Hey just got my first dose of this and had HORRIBLE side effects...I had terrible vomiting..It was mostly dry heaves but still it lasted for 5 days.....This was not supposed to be one of the side effects...YEAH RIGHT...I am also now on Avastin..They are going to give EMID next time and cut the dose of the CPT 11 to see if this helps.....Has anyone had the same effect from this???? They stopped the treatment on the second day cause I was so sick...I don't want to go throguh this again!!!!!!JULIE

Shayenne's picture
Shayenne
Posts: 2370
Joined: Jan 2009

Actually, my first time on Irinotecan was horrible as well...very bad nausea, but no vomiting, however, I was in bed the whole time, for like 3 days after disconnection, not being able to move or anything, just slept the whole time. The nurse called me to see how I did with my first treatment, and I told her, "It was terrible, I couldn't even move, and felt sick the whole time"...I couldn't even eat or drink anything, and she said this wouldn't happen to me again....

So, once 2nd treatment began, they them gave me Emend, Dexamethasone, 2 Zofrans and 3 Compazines, and it was awesome! I never got sick again, now, you can't take Emend on an empty stomach, and they must wait an hour to give you the chemo, till the Emend works in...I now get a long-lasting shot of Zofran, which lasts 5 days, along with the Emend and others as I said.. also, a few hits of maryjane works alot faster then the pills.

You have to stay on top of the nausea, by taking your pills even if you don't feel nauseous, I took them every few hours, and still do, till I'm disconnected.

I hope you next treatment is alot better, once the nausea is controlled, you will feel better about, It's like a piece of cake to me now, my body is so used to it..I've been on it since last Feb.

Hugsss!
~Donna

Subscribe to Comments for "Camptosar  CPT11"